Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 75, NWS Austin/San Antonio, TX

June 14, 2015Comal County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 14, 2015, 6:41 AM CDT for Comal County, Guadalupe County, Texas. It took effect at Jun 14, 2015, 10:00 AM CDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 6:41 AM CDT (11:41 UTC)
In effect from
Jun 14, 2015, 10:00 AM CDT
Expired
Jun 15, 2015, 6:00 AM CDT
In force
20 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Comal County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 9 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River below Comal (GBCT2). The gauge peaked at 12.57 ft at Jun 14, 2015, 9:00 AM CDT.

actionminormoderate10121406/1406/1506/16
Action stage
13 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

513 
WGUS44 KEWX 141141
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 AM CDT SUN JUN 14 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Guadalupe River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC091-187-150541-
/O.NEW.KEWX.FL.W.0074.150614T1240Z-150615T1040Z/
/NBRT2.1.ER.150614T1240Z.150614T1800Z.150614T2240Z.NO/
641 AM CDT SUN JUN 14 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Guadalupe River At New Braunfels Above Comal.
* until late tonight...or until the warning is cancelled.
* At  5:45 AM Sunday the stage was 6.3 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage by 7:30 AM Sunday morning
  and continue to rise to near 7.7 feet by Sunday afternoon.
* Impact...At 7.0 feet...Minor lowland flooding reaches the lowest sections of 
  River Road above New Braunfels threatening sleeping campers, autos and gear on
  low areas near and above Gruene. The bridge on Gruene Road becomes flooded and
  impassable..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.3 feet on Jun 25 
  1987.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM 
Location           STG  STG    STG    DAY TIME   Sun   Mon   Tue   Wed   Thu
  NB Abv Comal       6    7    6.3   Sun 06 AM   6.8   6.3   6.0   5.9   5.8


&&

LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812


$$

TXC091-187-150541-
/O.NEW.KEWX.FL.W.0075.150614T1500Z-150615T1100Z/
/GBCT2.1.ER.150614T1500Z.150614T1700Z.150614T2300Z.NO/
641 AM CDT SUN JUN 14 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Guadalupe River At New Braunfels Below Comal.
* from this morning to Monday morning...or until the warning is cancelled.
* At  5:45 AM Sunday the stage was 12.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage by 10 AM Sunday morning
  and continue to rise to near 13.1 feet by Sunday afternoon.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain 
  closing lowest roads and crossings near the river..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.1 feet on Nov 22 
  2004.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM 
Location           STG  STG    STG    DAY TIME   Sun   Mon   Tue   Wed   Thu
  NB Blo Comal      13   13   12.4   Sun 06 AM  12.5  12.4  12.3  12.2  12.2


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$
2 follow-up statements
264 
WGUS84 KEWX 141453
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
953 AM CDT SUN JUN 14 2015

...The flood warning continues for the following rivers in Texas...

  Guadalupe River At NB Abv Comal Affecting Comal and Guadalupe Counties
  Guadalupe River At NB Blo Comal Affecting Comal and Guadalupe Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC091-187-150853-
/O.EXT.KEWX.FL.W.0074.000000T0000Z-150615T1000Z/
/NBRT2.1.ER.150614T1600Z.150614T1800Z.150614T2200Z.NO/
953 AM CDT SUN JUN 14 2015

 The flood warning continues for the Guadalupe River At New Braunfel Above Comal.
* At  9:45 AM Sunday the stage was 6.7 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage around 10:45 AM Sunday
  morning and continue to rise to around 7.3 feet Monday afternoon.
* Impact...At 7.0 feet...Minor lowland flooding reaches the lowest sections of 
  River Road above New Braunfels threatening sleeping campers, autos and gear on
  low areas near and above Gruene. The bridge on Gruene Road becomes flooded and
  impassable..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 NB Abv Comal        6    7    6.7   Sun 10 AM   6.1   6.1   6.1   6.1   6.1


&&

LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812


$$

TXC091-187-150853-
/O.EXT.KEWX.FL.W.0075.150614T1800Z-150615T1000Z/
/GBCT2.1.ER.150614T1800Z.150614T1900Z.150614T2200Z.NO/
953 AM CDT SUN JUN 14 2015

 The flood warning continues for the Guadalupe River At New Braunfels Below Comal.
* At  9:45 AM Sunday the stage was 12.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage around noon Sunday and
  continue to rise to near 13.1 feet by early Sunday afternoon.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain 
  closing lowest roads and crossings near the river..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 NB Blo Comal       13   13   12.5   Sun 10 AM  12.3  12.3  12.3  12.3  12.3


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$
868 
WGUS84 KEWX 142023
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
323 PM CDT SUN JUN 14 2015

...The flood warning is cancelled for the following rivers in Texas...

  Guadalupe River At NB Abv Comal Affecting Comal and Guadalupe Counties
  Guadalupe River At NB Blo Comal Affecting Comal and Guadalupe Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC091-187-142053-
/O.CAN.KEWX.FL.W.0074.000000T0000Z-150615T1000Z/
/NBRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
323 PM CDT SUN JUN 14 2015

The flood warning is cancelled for the Guadalupe River At New Braunfels Above Comal.
* At  2:45 PM Sunday the stage was 6.1 feet.
* Flood stage is 7.0 feet.
* Forecast...The river level crested below flood stage at 6.8 feet. The river level is
  expected to fall to 4.2 feet by Monday morning.
* Impact...At 6.0 feet...Minor lowland flooding reaches the lower portions of 
  campsites along River Road. Water reaches the bridge floor at Gruene Road..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 NB Abv Comal        6    7    6.1   Sun 03 PM   4.2   4.2   4.1   4.1   4.1


&&

LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812


$$

TXC091-187-142053-
/O.CAN.KEWX.FL.W.0075.000000T0000Z-150615T1000Z/
/GBCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
323 PM CDT SUN JUN 14 2015

The flood warning is cancelled for the Guadalupe River At New Braunfels Below Comal.
* At  2:45 PM Sunday the stage was 12.4 feet.
* Flood stage is 13.0 feet.
* Forecast...The river level crested below flood stage at 12.6 feet. The river level
  will fall to 11.4 feet by Monday morning.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain 
  closing lowest roads and crossings near the river..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 NB Blo Comal       13   13   12.4   Sun 03 PM  11.4  11.3  11.3  11.3  11.3


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 14, 4:15 AM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 14, 4:15 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
415 AM CDT SUN JUN 14 2015

.SHORT TERM (TODAY THROUGH MONDAY)...

MAIN HIGHLIGHTS ARE THE ONGOING CONVECTION THIS MORNING THAT HAS
LEAD TO SOME LOCALIZED FLASH FLOODING AND EXPECTED ADDITIONAL
SCATTERED SHOWERS/TSTORMS THIS AFTERNOON AND AGAIN MONDAY AFTERNOON.

A SEMI-ORGANIZED TSTORM LINE CURRENTLY EXTENTS FROM KERR ARCING BACK
SOUTHWEST INTO MAVERICK COUNTY ALONG WITH SCATTERED SHOWERS ACROSS
CENTRAL AND EASTERN AREAS. THE SOUTHERN FLANK OF THIS LINE IS
ORIENTED MORE EAST TO WEST AND HAS A SLOWER FORWARD MOTION ALLOWING
FOR HIGHER RAINFALL RATES LEADING TO LOCALIZED FLASH FLOODING.
HOURLY RAINFALL RATES NEAR 1-2" ARE OCCURRING OVER UVALDE...ZAVALA
AND MAVERICK THAT WILL CONTINUE TO COMPOUND ANY LOCAL FLOODING
ISSUES. THIS LINE SHOULD CONTINUE TO SLOWLY WEAKEN THROUGH 5-6AM
WITH OVERALL RAINFALL RATES DECREASING. THE SCATTERED SHOWERS ALONG
AND EAST OF US HWY 281 WILL PERSIST THROUGH THE OVERNIGHT AND INTO
THE MORNING HOURS AS THE LOW-LVL JET OF 35-40 KT CONTINUES PER KEWX
VAD WIND PROFILE.

BY 6-9AM...FEEL THE LINE OUT WEST WILL HAVE MOSTLY DISSIPATED BUT
WILL LEAVE AN OUTFLOW BOUNDARY TO BE A LATER FOCUSING TRIGGER FOR
MORE ACTIVITY THIS AFTERNOON. ALSO AT THIS TIME...THE SCT ACTIVITY
THAT IS NOW ON GOING WILL LIKELY CONTINUE AND REGENERATE INTO THE
AFTERNOON AS HEATING TAKES PLACE. WITH LITTLE TO NO CIN...SHALLOW
SHOWERS SHOULD BE QUITE NUMEROUS THIS AFTN. ONCE OUTFLOWS BEGIN TO
PROPAGATE LIKE YESTERDAY...FEEL THESE COLLISIONS AND THE POSSIBLE
LARGER OUTFLOW FROM THE MAIN LINE COULD AID IN PULSE STRONG
THUNDERSTORMS. MOST SHOULD STAY SUB-SEVERE WITH PROGGED 2000 J/KG AND
WEAK SHEAR /20KT 0-6 KM/ BUT SOME WIND GUSTS OF 40-50 MPH AND SMALL
HAIL COULD BE POSSIBLE. LOCALIZED HEAVY RAIN WILL NEED TO BE
MONITORED FOR ALSO AND WILL BE MENTIONED IN THE HWO. ANOTHER MORE
POTENT ROUND OF TSTORMS SHOULD AGAIN FIRE OVER THE BIG BEND AND WEST
TEXAS LATE THIS AFTERNOON AND TONIGHT AND WILL NEED TO MONITOR IF
THE SOUTHERN FRINGE MAKES IT INTO VAL VERDE BUT ACTIVITY SHOULD BE
MORE LIMITED THAN CURRENT CONDITIONS THIS TIME TOMORROW.

FOR MONDAY...SHOWER ACTIVITY WILL LIKELY BE ONGOING IN THE MORNING
FOR EASTERN AREAS AS THE FIRST OUTER BANDS OF A TROPICAL
DISTURBANCE INFLUENCE THE REGION. EXPECT ADDITIONAL SCATTERED
SHOWERS TO MOVE INLAND WITH GREATEST SHOWER FOCUS WEST OF US HWY 83
AND ESPECIALLY ALONG AND EAST OF I-35. OVERALL TOTALS THROUGH MONDAY
SHOULD REMAIN BETWEEN 1-2 INCHES IN LOCALIZED AREAS WITH SOME AREAS
RECEIVING LESS.

&&

.LONG TERM (TUESDAY THROUGH SATURDAY)...

POTENTIALLY MODERATE TO HIGH IMPACTS FROM FLASH AND RIVER FLOODING
COULD BE POSSIBLE TUESDAY THROUGH THURSDAY FOR AREAS ALONG AND EAST
OF I-35...ESPECIALLY FOR EASTERN COUNTIES AS A POSSIBLE TROPICAL
DISTURBANCE PASSES CLOSE TO THE REGION. RAINFALL AMOUNTS COULD RANGE
FROM 2-4 INCHES WITH LOCALIZED AMOUNTS OF 5-6 INCHES DURING THIS
TIME FRAME. THIS WILL BE HIGHLIGHTED IN THE HAZARDOUS WEATHER
OUTLOOK.

GLOBAL AND REGIONAL MODELS ALL AGREE ON THE DEVELOPMENT OF A WEAK
TROPICAL SYSTEM TRACKING ACROSS THE SOUTHERN GULF AND TOWARDS THE
TEXAS COAST EARLY NEXT WEEK. AT THIS POINT...IT IS NOT EXPECTED THAT
A STRONG CYCLONE GIVEN THE INTENSITY GUIDANCE ENVELOPE AND OVERALL
SHEAR SET-UP. THERE IS MUCH UNCERTAINTY IN THE EVOLUTION BUT THE
OVERALL HAZARDS WILL BE DISCUSSED GIVEN THE MOST LIKELY POSSIBILITY.
THE OP GFS IS MORE WEST TOWARDS BAFFIN BAY WITH EC TOWARDS MATAGORDA
BAY AND NAM FARTHER WEST TOWARDS HOUSTON. GFS ENSEMBLE TRACKS FAVOR
MORE OF AN EC SOLUTION AND FEEL THIS IS THE BEST CONCENSUS AS IT
TRACKS INLAND OVER FAR EASTERN ZONES. THIS POSSIBLE TRACK WOULD
FAVOR HIGHER RAINFALL AMOUNTS ALONG AND EAST OF THE CENTER OF
CIRCULATION. MOST GUIDANCE AGREES THAT HIGHEST TOTALS WILL LIKELY
FALL EAST OF LAVACA/FAYETTE COUNTIES TOWARDS HOUSTON. HOWEVER, FAR
EAST ZONES WILL HAVE THE HIGHEST RISK FOR MULTIPLE PERIODS OF HEAVY
RAIN. WITH THE SURFACE LOW COMING ASHORE NEAR MID-DAY TUESDAY...THIS
WILL BE THE BEGINNING WINDOW FOR THESE HEAVY RAIN PERIODS TO OCCUR.
OVERNIGHT TUESDAY AND THROUGH WEDNESDAY WILL BE THE TIME FRAME WITH
HIGHEST LIKELIHOOD OF IMPACT WEATHER FOR EASTERN ZONES AS HEAVY RAIN
COULD SET UP OVER THIS AREA. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6
INCHES WILL BE POSSIBLE. THESE VALUES WILL GREATLY DEPEND ON THE
SURFACE LOW TRACK AND ANY DEVIATION LEFT/WEST COULD RESULT IN MORE
RAINFALL. GLOBAL MODELS DO INDICATE SUBSTANTIAL (HIGHER THAN AMOUNTS
MENTIONED ABOVE) AMOUNTS OF RAINFALL JUST EAST OF OUR AREA AND
TRENDS WILL NEED TO MONITORED CLOSELY.

THE H5 PATTERN WILL CONTINUE TO FEATURE A TROUGH WEAKNESS CENTERED
BETWEEN THE SUBTROPICAL HIGHS THROUGH THE END OF THE WEEK THAT WILL
ALLOW FOR DIURNAL ACTIVITY THURSDAY AND FRIDAY. BY THE
WEEKEND...SLIGHTLY STRONGER RIDGING SHOULD SHIFT OVER THE REGION AND
REDUCE RAIN CHANCE TO ONLY 20-30% DURING THE AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              90  73  88  73  86 /  50  20  60  40  60
AUSTIN BERGSTROM INTL AIRPORT  89  72  87  72  86 /  50  20  60  40  60
NEW BRAUNFELS MUNI AIRPORT     89  73  89  73  88 /  50  20  60  40  60
BURNET MUNI AIRPORT            88  72  87  71  85 /  40  20  50  30  60
DEL RIO INTL AIRPORT           92  75  92  75  93 /  20  30  20  20  20
GEORGETOWN MUNI AIRPORT        88  73  87  72  85 /  50  20  60  40  60
HONDO MUNI AIRPORT             89  74  90  74  90 /  30  20  40  20  40
SAN MARCOS MUNI AIRPORT        88  72  88  73  86 /  50  20  60  40  60
LA GRANGE - FAYETTE REGIONAL   88  74  88  74  85 /  60  30  70  40  80
SAN ANTONIO INTL AIRPORT       89  74  89  75  88 /  50  20  50  30  50
STINSON MUNI AIRPORT           90  74  90  75  90 /  50  20  50  30  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...OAKS
SYNOPTIC/GRIDS...ALLEN
Hazardous weather outlook, Jun 14, 4:29 AM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
429 AM CDT SUN JUN 14 2015

TXZ171>173-183>194-202>209-217>225-228-150930-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
429 AM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF HEAVY DOWNPOURS
WILL BE LIKELY THROUGHOUT THE MORNING AND AFTERNOON HOURS. THESE
HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH FLOODING. SOME STORMS
THIS AFTERNOON COULD BECOME STRONG WITH LOCALIZED WIND GUSTS OF 40
TO 50 MPH AND SMALL HAIL. SOME STRONGER STORMS WILL ALSO DEVELOP
ACROSS WEST TEXAS LATE THIS AFTERNOON AND THESE COULD MOVE INTO
VAL VERDE COUNTY DURING THE EARLY TO MID EVENING HOURS. STORM
STRENGTH WILL WANE BY LATE EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GULF MOISTURE WILL INCREASE SIGNIFICANTLY MONDAY INTO TUESDAY AND
THROUGH MID WEEK AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN
GULF OF MEXICO MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS
COAST. THIS SYSTEM HAS A MEDIUM CHANCE OF BECOMING A TROPICAL
CYCLONE PRIOR TO MAKING LANDFALL ALONG THE MID OR UPPER TEXAS
COAST EARLY TO MID-DAY TUESDAY. REGARDLESS...LOCALLY HEAVY
RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE
EARLY TUESDAY MORNING THROUGH THURSDAY MORNING. THE GREATEST
THREAT WILL BE ALONG AND NORTHEAST OF HIGHWAY 183 OR A LINE FROM
NORTHWEST OF AUSTIN TO CUERO. WIDESPREAD 2-4 INCHES WITH LOCALIZED
6 INCHES COULD BE POSSIBLE IN THE GREATEST THREAT AREA. STAY TUNED
TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS ON
THIS SYSTEM BECOME MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH THURSDAY.

ALLEN

In the hours before

Local storm report, Jun 14, 1:16 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
116 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     FLASH FLOOD      1 SW DEL RIO            29.37N 100.91W
06/14/2015                   VAL VERDE          TX   LAW ENFORCEMENT

            ROAD CLOSED AT INDUSTRIAL BLVD AND CIENEGAS RD

&&

EVENT NUMBER EWX1500634

MSL
Special weather statement, Jun 14, 1:28 AM CDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 AM CDT SUN JUN 14 2015

TXZ184>187-202-203-217-218-140715-
ZAVALA TX-MAVERICK TX-EDWARDS TX-BANDERA TX-KINNEY TX-UVALDE TX-
REAL TX-KERR TX-
128 AM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR REAL...NORTHERN MAVERICK...
CENTRAL EDWARDS...NORTHERN ZAVALA...KINNEY...WESTERN BANDERA...UVALDE
AND NORTHWESTERN KERR COUNTIES UNTIL 215 AM CDT...

AT 128 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES WEST OF TELEGRAPH
TO 7 MILES WEST OF DARLING...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
UVALDE...BRACKETTVILLE...ROCKSPRINGS...LEAKEY...SPOFFORD...
VANDERPOOL...LA PRYOR...BATESVILLE...HUNT...SABINAL...CAMP WOOD...
LAGUNA...KERR WILDLIFE MANAGEMENT AREA...DARLING...MONTELL...LOST
MAPLES STATE PARK...MOUNTAIN HOME...BLEWETT...ALAMO VILLAGE AND
CONCAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2896 10060 3029 10020 3029 9930 3019 9930
      2894 9956
TIME...MOT...LOC 0628Z 269DEG 26KT 3027 10015 2903 10051
Local storm report, Jun 14, 5:51 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     HEAVY RAIN       4 NNE DRIPPING SPRINGS  30.24N  98.06W
06/14/2015  M1.36 INCH       HAYS               TX   MESONET

            RAIN IN THE PAST HOUR

&&

EVENT NUMBER EWX1500635

SBS
Local storm report, Jun 14, 5:54 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
554 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      3 S SATTLER             29.81N  98.17W
06/14/2015                   COMAL              TX   LAW ENFORCEMENT

            WATER OVER THE ROADWAY

&&

EVENT NUMBER EWX1500636

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:02 PM CDTSpecial Weather StatementEWXVal Verde58 min
Jun 13, 10:19 PM CDTFlash Flood WarningEWXVal Verde116 min
Jun 13, 11:19 PM CDTSevere Thunderstorm WarningEWXVal Verde41 min
Jun 13, 11:30 PM CDTSpecial Weather StatementEWXVal Verde45 min
Jun 13, 11:49 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde56 min
Jun 13, 11:57 PM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde3 hr
Jun 14, 12:20 AM CDTSpecial Weather StatementEWXKinney40 min
Jun 14, 12:50 AM CDTFlash Flood WarningEWXKinney, Maverick, Val Verde3 hr
Jun 14, 1:28 AM CDTSpecial Weather StatementEWXKerr, Kinney, Real, Uvalde47 min
Jun 14, 2:21 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
Jun 14, 3:22 AM CDTAreal Flood AdvisoryEWXBandera, Real3 hr
Jun 14, 4:07 AM CDTFlash Flood WarningEWXBandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more3 hr
Jun 14, 4:22 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe3 hr
Jun 14, 4:51 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Travis3 hr
Jun 14, 5:20 AM CDTFlash Flood WarningEWXComal, Hays, Travis4 hr
Jun 14, 5:39 AM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more4 hr
Jun 14, 6:14 AM CDTFlash Flood WarningEWXBexar, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more4 hr
Jun 14, 6:34 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 14, 6:41 AM CDTRiver Flood WarningEWXComal, Guadalupe23 hr
Jun 14, 6:44 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more15 hr
Jun 14, 6:55 AM CDTFlash Flood WarningEWXBastrop, Caldwell3 hr
Jun 14, 9:18 AM CDTRiver Flood WarningEWXCaldwell, Gonzales23 hr
Jun 14, 9:18 AM CDTRiver Flood WarningEWXGonzales54 hr
Jun 14, 9:28 AM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Jun 14, 10:01 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell3 hr
Jun 14, 10:18 AM CDTFlash Flood WarningEWXGuadalupe3 hr
Jun 14, 10:55 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 14, 11:41 AM CDTFlash Flood WarningEWXBexar3 hr
Jun 14, 1:44 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe3 hr
Jun 14, 2:05 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more3 hr
Jun 14, 2:24 PM CDTSpecial Weather StatementEWXBexar36 min
Jun 14, 2:27 PM CDTRiver Flood WarningEWXBexar19 hr
Jun 14, 2:40 PM CDTFlash Flood WarningEWXAtascosa, Bexar2 hr
Jun 14, 2:43 PM CDTSpecial Weather StatementEWXWilson32 min
Jun 14, 3:36 PM CDTSpecial Weather StatementEWXComal, Guadalupe24 min
Jun 14, 3:42 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Jun 14, 3:49 PM CDTRiver Flood WarningEWXBexar26 hr
Jun 14, 3:49 PM CDTRiver Flood WarningEWXBexar, Wilson41 hr
Jun 14, 4:07 PM CDTSpecial Weather StatementEWXTravis23 min
Jun 14, 4:32 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jun 14, 5:01 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Gonzales, Guadalupe, Wilson3 hr
Jun 14, 5:41 PM CDTAreal Flood AdvisoryEWXZavala2 hr
Jun 14, 6:00 PM CDTSpecial Weather StatementEWXZavala30 min
Jun 14, 6:40 PM CDTSpecial Weather StatementEWXZavala65 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.